JournalsrlmVol. 24, No. 1pp. 123–146

The singular set of higher dimensional unstable obstacle type problems

  • John E. Andersson

    University of Warwick, Coventry, UK
  • Henrik Shahgholian

    KTH Royal Institute of Technology, Stockholm, Sweden
  • Georg S. Weiss

    Heinrich-Heine-Universität, Düsseldorf, Germany
The singular set of higher dimensional unstable obstacle type problems cover
Download PDF

Cite this article

John E. Andersson, Henrik Shahgholian, Georg S. Weiss, The singular set of higher dimensional unstable obstacle type problems. Atti Accad. Naz. Lincei Cl. Sci. Fis. Mat. Natur. 24 (2013), no. 1, pp. 123–146

DOI 10.4171/RLM/648